# SDR HALA2012091700209

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 76,651 hours, 32,681 cycles
- Engine: Ge CF680A2
- System (JASC): 7300 · Engine Fuel and Control
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND TAXI WITH BOTH ENGINES ON LT ENGINE N1 23, RT ENG N1 36.6 ALSO RT ENGINE EGT IS LOWER THAN LT.  IAW AMM 73-32-06 FLIGHT GROUND IDLE SOLENOID CHECK NR 28 VDC AT SOLENOID REPLACED EEC DISCRETE CIRCUIT CARD IAW AMM 73 -2-12 MCDP TETS 52 TMC RLY SW IS GOOD.  ENGINE IDLES GROUND FLIGHT OK.
